0
Get Alert
Please Wait... Processing your request... Please Wait.
You must sign in to sign-up for alerts.

Please confirm that your email address is correct, so you can successfully receive this alert.

1
Letters to the Editor   |    
Nephrotic syndrome associated with lithium therapy
Am J Psychiatry 1997;154:1318-1319.
text A A A
No abstract is available for this article
+

References

+
+

CME Activity

There is currently no quiz available for this resource. Please click here to go to the CME page to find another.
Submit a Comments
Please read the other comments before you post yours. Contributors must reveal any conflict of interest.
Comments are moderated and will appear on the site at the discertion of APA editorial staff.

* = Required Field
(if multiple authors, separate names by comma)
Example: John Doe



Web of Science® Times Cited: 6

Related Content
Books
Manual of Clinical Psychopharmacology, 7th Edition > Chapter 2.  >
Manual of Clinical Psychopharmacology, 7th Edition > Chapter 2.  >
Manual of Clinical Psychopharmacology, 7th Edition > Chapter 5.  >
Manual of Clinical Psychopharmacology, 7th Edition > Chapter 5.  >
Manual of Clinical Psychopharmacology, 7th Edition > Chapter 5.  >
Topic Collections
Psychiatric News
APA Guidelines
PubMed Articles
[Drug-induced nephrotic syndrome]. Nihon Rinsho 2012;70 Suppl 6():419-22.
[The effect of long-term lithium treatment on kidney function]. Psychiatr Pol 2012 Jul-Aug;46(4):627-36.